عنوان مقاله [English]
Ecstasy and crystal are recently new most widely abused illegal drugs in Iran. Ecstasy/MDMA abuse may cause acute complications that have fatal consequences.
Pt 1: A 26 year old who referred to emergency room due to acute paraplegia and finally died with cardiac arrest.
Pt 2: A 45 year old woman who came with seizure disorder and unconsciousness. Finally she died due to cardiac arrest.
Pt 3: A 32 year old man was admitted due to acute flaccid paraplegia. He had diffused skin rash due to vasculitis. The patient died despite of supportive cares.
Pt 4: A 23 year old man who referred to neurological ward because of generalized tonic-clonic seizures following Crystal and Ecstasy abuse. The patient was discharged after 4 days with good general conditions.
Unfortunately recently, the rate of Ecstasy and Crystal drugs abusers in Iran have increased. This paper notify about the neurological side effects of these drugs.